- Works in 2 ways
- Fast powerful relief
- Neutralising excess stomach acid
Long lasting relief from the pain and discomfort of heartburn and acid indigestion.
Gaviscon double action liquid mint flavour works in two differnt ways 1: neutralising excess stomach acid to relieve pain and discomfort and 2: forming a protective barrier over the stomach contents to soothe the burning pain in your chest.
Features of Gaviscon double action liquid mint flavour
- Sugar free
- Contains Sodium bicarbonate
- Long lasting relief
Warnings and cautions
Before taking this product:
- Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred
- Contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed)
- Each 20ml dose contains 11.06 mmol sodium and 6.5 mmol calcium
- If you have been advised a diet restricted in any of these please ask your doctor before taking this product
- If symptoms persist after 7 days consult your doctor
- You can take this product if you are pregnant or breast feeding
Possible side effects:
- Very rare (less than 1 in 10,000) chance of skin rash or difficulty in breathing due to an allergic reaction from the ingredients
- Consult your doctor immediately if you experience these or any other side effects
- Do not use this medicine after end of month of expiry date (EXP: month/year) shown on the base
- Check the cap seal is unbroken before first taking this product
How to use
Adults and children over 12 years:
- Take 10-20ml (two or four 5ml spoonfuls) after meals and at bedtime, up to four times a day.
Children under 12 years:
- Should only be taken on medical advice.
- If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist.
- If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.
Each 10ml of Oral Suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the Active Ingredients It also contains Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Peppermint Flavour, Sodium Hydroxide and Water
Delivery and returns
Click & Collect
- Free on all orders over £15
- £1.50 for orders up to £15
- Delivered in 1 working day if ordered before 6pm Monday - 6pm Thursday
- Delivered the following working Tuesday if ordered after 6pm Thursday - 6pm Monday
*Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.
- Free on orders over £30
- £3.99 for orders up to £30
- Delivered in 3-5 working days
Next day delivery
- Free on orders over £60
- £5.99 for orders up to £60
- Delivered Next Day if ordered before 6pm Monday to Friday
- Delivered Tuesday if ordered after 6pm Friday to Sunday
Pharmacy Medicines delivery
Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.
Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here